# SDR 95FDEA00217

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6100
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (71C209-02) BS 640 WL 200 RBL 6-13 IN NUTPLATE HOLES ON LOWER FLANGE OF FLOORBEAM.  BLENDED OUT CORROSION.  FOUND TO BE OUT OF LIMITS.  REPAIRED FLOORBEAM STA 640 IAW FEDEX EA 7-5310-23908.
